# SDR A6WA201543027

- Difficulty date: September 3, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 31,429 hours, 29,761 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

FLIGHT 3981 AT 28000 FT, PAS OX 1 ON CAUTION MSG & ALL PAX O2 MASKS AUTO DEPLOYED.  CABIN ALTITUDE 3800, PRESS DIF 8.1.  MASKS DID NOT DEPLOY SEAT ROW 1AC & 10AC.  REPACKED PAX O2 MASKS IAW AMM 35-21-09.  PERFORMED DROP TEST IAW AMM 35-20-00.  OPERATIONS CHECKED GOOD.  INTERROGATED MDC NO FAULTS FOUND.  PERFORMED FUNCTION CHECK OF CPC IAW AMM 21-31-16.  NO DEFECTS NOTED.  ACFT OK FOR SERVICE AT THIS TIME.
